# SDR SWIA2020081251765

- Difficulty date: June 25, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 314
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR SURROUND CLOSING FITTING FS314.00 STGR 18LH IS CORRODED AROUND THE FASTENER HOLES (MARKED)    (C-CHECK) RO 8/10/2020    REMOVED CORROSION ON FITTING. FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED WITH NEW FITTING IAW CRJ 700 SRM AND DWG.  COMPLIED WITH SKYWEST TASK CARD AND SWA M-337.
